MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DIREXION FATHOM-16 SYSTEM; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION DIREXION FATHOM-16 SYSTEM; CATHETER, CONTINUOUS FLUSH
Model Number 84592
Medical Device Problem Codes Entrapment of Device (1212); Material Integrity Problem (2978)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/27/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was cancelled.The target lesion was located in the liver.A direxion fathom-16 system was selected for use.During procedure, the microcatheter was in patient and attached to the victoria syringe from the vectorio system.The syringe had lipiodol, doxorubiun and visipaque in it to administer to patient.The lipiodol/doxorubiun combination was given at approximately 1500 and was being slowly pushed for approximately 10 minutes.After it was administered, it was noted that the outer rim at the hub of the microcatheter could not be removed as it had melted.The physician was unable to give particles due to malfunction microcatheter and had to be removed.The procedure was cancelled as a result.No patient complications were reported.

Brand Name
DIREXION FATHOM-16 SYSTEM
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11894050
Report Number2134265-2021-06154
Device Sequence Number3685950
Product Code KRA
UDI-Device Identifier08714729839637
UDI-Public08714729839637
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K142259
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/05/2023
Device Model Number84592
Device Catalogue Number84592
Device Lot Number0026582625
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/29/2021
Initial Report FDA Received Date05/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1